# SDR 4VAA20161106002

- Difficulty date: November 6, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 36,843 hours, 32,969 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED BRAKE DEGRADED MESSAGE ON EICAS WHEN LANDING GEAR WAS SELECTED DOWN FOR LANDING AT AIRPORT.  PROBLEM REPORTED TO ATC WHO DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER LANDING CREW REPORTED NR 3 BRAKE DISPLAYED COLD ON MFD WHILE 1, 2 AND 4 SHOWED WARM.  MAINTENANCE PERFORMED FUNCTIONAL CHECK OF BRAKE SYSTEM IN ACCORDANCE WITH AMM 32-41-00 WITH NO DEFECTS NOTED.
